Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 477, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 5, 2008, 7:11 PM CDT for Franklin County, Madison County, Arkansas. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2008, 7:11 PM CDT (00:11 UTC)
- Expired
- Jul 5, 2008, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Franklin County, AR, Madison County, AR
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 7:12 PM CDT | TSTM WND DMG | 3 Nnw Saint Paul, AR | NUMEROUS LARGE TREE LIMBS BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2832 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 947 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 060011
SVRTSA
ARC047-087-060115-
/O.NEW.KTSA.SV.W.0477.080706T0011Z-080706T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
NORTHEASTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 815 PM CDT
* AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR JAPTON...MOVING SOUTHEAST AT
13 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WITTER...SAINT
PAUL...PETTIGREW...BOSTON AND CASS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3577 9351 3576 9352 3576 9368 3567 9368
3562 9383 3593 9389 3601 9370 3585 9351
3583 9351 3582 9350
TIME...MOT...LOC 0011Z 321DEG 11KT 3592 9376
$$4 follow-up statements
000
WWUS54 KTSA 060033
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
732 PM CDT SAT JUL 5 2008
ARC047-087-060115-
/O.CON.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
732 PM CDT SAT JUL 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR
JAPTON...MOVING SOUTHEAST AT 13 MPH. ADDITIONAL SEVERE
THUNDERSTORMS WERE LOCATED NEAR SAINT PAUL...MOVING SOUTHEAST AT 10
MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WITTER...
COMBS...BRASHEARS...SAINT PAUL...BOSTON...DUTTON...PETTIGREW...
REDDING...CASS...TURNERS BEND...BARNES...ARBAUGH AND TAFT.
THESE STORMS ARE LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3577 9351 3576 9352 3576 9368 3567 9368
3562 9383 3593 9389 3601 9370 3585 9351
3583 9351 3582 9350
TIME...MOT...LOC 0032Z 321DEG 11KT 3594 9379
$$000
WWUS54 KTSA 060050
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT SAT JUL 5 2008
ARC047-087-060115-
/O.CON.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
750 PM CDT SAT JUL 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAPTON TO TAFT...MOVING SOUTHEAST AT 13 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...REDDING...
WITTER...BARNES...TAFT...BOSTON...DUTTON...PETTIGREW AND ARBAUGH.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3577 9351 3576 9352 3576 9368 3567 9368
3562 9383 3593 9389 3601 9370 3585 9351
3583 9351 3582 9350
TIME...MOT...LOC 0050Z 321DEG 11KT 3591 9378 3573 9371
$$000
WWUS54 KTSA 060105
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
805 PM CDT SAT JUL 5 2008
ARC047-087-060115-
/O.CON.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
805 PM CDT SAT JUL 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN MADISON AND NORTHEASTERN FRANKLIN COUNTIES...
AT 801 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COMBS TO REDDING...MOVING SOUTH AT 13 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASS...TURNERS
BEND AND BARNES.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3576 9368 3567 9368 3562 9383 3593 9389
3593 9385 3577 9364
TIME...MOT...LOC 0105Z 009DEG 11KT 3581 9387 3566 9377
$$000
WWUS54 KTSA 060116
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
816 PM CDT SAT JUL 5 2008
ARC047-087-060126-
/O.EXP.KTSA.SV.W.0477.000000T0000Z-080706T0115Z/
FRANKLIN AR-MADISON AR-
816 PM CDT SAT JUL 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON AND
NORTHEASTERN FRANKLIN COUNTIES EXPIRED AT 815 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM AS IT MOVES SOUTHEAST AT 10 MPH.
LAT...LON 3576 9368 3567 9368 3562 9383 3593 9389
3593 9385 3577 9364
TIME...MOT...LOC 0105Z 009DEG 11KT 3581 9387 3566 9377
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:26 PM CDT, 45 minutes earlier.
Area forecast discussion, Jul 5, 6:26 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 626 PM CDT SAT JUL 5 2008 .DISCUSSION... && .AVIATION... ONGOING CONVECTION IS LIKELY TO REMAIN JUST WEST OF ARKANSAS TAF SITES WHILE COVERAGE AND DURATION WARRANT THUNDER IN VICINITY FOR EARLY EVENING HOURS. PATCHY FOG POSSIBLE TOWARD SUNRISE...OTHERWISE STRENGTHENING HIGH PRESSURE TOMORROW WILL FURTHER LIMIT AFTERNOON CONVECTIVE COVERAGE WITH ONLY A CB MENTION FOR EASTERN TAF SITES. && .PREV DISCUSSION... /ISSUED 311 PM CDT SAT JUL 5 2008/ DISCUSSION... MORNING CONVECTION HAS DRIFTED INTO NRN AR...WITH OTHER SCT SHOWERS NOTED ACROSS ERN KS. SUSTAINED AFTERNOON HEATING AND PRESENCE OF SEWD MOVING MCV CURRENTLY OVER SERN KS SHOULD SUPPORT ADDITIONAL THUNDERSTORMS INTO THE EVENING HOURS ALONG THE INSTABILITY AXIS THAT STRETCHES FROM NE OK INTO WRN AR. WILL TAKE A LAST LOOK AT RADAR TRENDS BEFORE DECIDING ON FIRST PERIOD POPS. WARMER AND DRIER CONDITIONS ARE EXPECTED FOR SUNDAY/MONDAY AS THE UPPER LEVEL RIDGE STRENGTHENS ACROSS THE REGION. MAV NUMBERS CONTINUE TO LOOK TOO WARM ON AFTERNOON HIGHS...AND WILL CONTINUE TO UNDERCUT THEM A FEW DEGREES. LONGER RANGE MODELS CONTINUE TO SUGGEST A WEAKNESS IN THE UPPER RIDGING/MODEST NWLY FLOW DEVELOPING AROUND MID-WEEK. A WEAK FRONT IS EXPECTED TO SAG INTO THE AREA BY WEDNESDAY...LINGER FOR A DAY OR TWO...THEN DISSIPATE OR LIFT N BY THE END OF THE WEEK. THERE REMAINS SOME UNCERTAINTY AS TOO HOW FAR S ANY BOUNDARY WILL MAKE IT (TYPICAL FOR THIS TIME OF YEAR)...BUT CHANCE POPS ARE AT LEAST WARRANTED...WITH BEST CHANCES RUNNING FROM TUESDAY NIGHT INTO WEDNESDAY. UPPER RIDGE WILL BUILD BACK IN LATE IN THE WEEK AND INTO NEXT WEEKEND...WITH MORE SEASONAL TEMPS IN STORE. && .PRELIMINARY POINT TEMPS/POPS... TUL 75 96 77 94 / 20 0 10 10 FSM 70 94 73 94 / 20 10 10 10 MLC 72 95 74 94 / 20 0 10 10 BVO 68 95 71 94 / 20 0 10 10 FYV 67 90 69 90 / 30 0 10 10 BYV 68 91 70 89 / 30 0 10 10 MKO 70 93 72 93 / 20 0 10 10 MIO 68 94 73 93 / 30 0 10 10 F10 73 94 73 93 / 20 0 10 10 HHW 72 95 74 94 / 10 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....21 AVIATION...07
Hazardous weather outlook, Jul 5, 4:54 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 454 PM CDT SAT JUL 5 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 443 PM CDT SAT JUL 5 2008 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING ISOLATED THUNDERSTORMS. DISCUSSION... ISOLATED SHOWERS OR THUNDERSTORMS WILL BE POSSIBLE THIS EVENING EAST OF HIGHWAY 75 IN EASTERN OKLAHOMA AND OVER NORTHWEST AND WEST CENTRAL ARKANSAS. INSTABILITY OVER THE REGION WILL SUPPORT A THREAT OF STRONG THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS. THOSE WITH OUTDOOR PLANS SHOULD REMAIN ALERT TO ISOLATED STORMS AND FIND SHELTER IF LIGHTNING DEVELOPS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE WILL BRING A FEW DAYS OF QUIET WEATHER BEFORE THE NEXT UPPER LEVEL SYSTEM MOVES INTO THE REGION DURING THE MIDDLE OF THE WEEK...BRINGING A CHANCE OF THUNDERSTORMS. A RETURN TO HOT AND DRY CONDITIONS ARE EXPECTED AGAIN BY THE END OF THE WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jul 5, 5:51 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT SAT JUL 5 2008
ARZ019-020-029-052330-
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
551 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
NORTHEASTERN SEBASTIAN AND WESTERN FRANKLIN
IN NORTHWEST ARKANSAS
SOUTHEASTERN CRAWFORD
AT 551 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF MULBERRY...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL
...PINEY...MULBERRY...CECIL...ALMA AND DYER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3563 9403 3543 9393 3538 9418 3554 9426
TIME...MOT...LOC 2251Z 256DEG 8KT 3550 9409Special weather statement, Jul 5, 6:08 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SAT JUL 5 2008
ARZ020-060000-
FRANKLIN AR-
608 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
SOUTHERN FRANKLIN
AT 608 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PETER PENDER...REMAINING NEARLY STATIONARY. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...
PETER PENDER...MEG AND CECIL.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3539 9380 3532 9380 3531 9381 3531 9390
3529 9391 3527 9404 3546 9403 3547 9378
3539 9378
TIME...MOT...LOC 2308Z 270DEG 10KT 3537 9392Special weather statement, Jul 5, 6:31 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT SAT JUL 5 2008
ARZ020-060015-
FRANKLIN AR-
631 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY...
IN WEST CENTRAL ARKANSAS
CENTRAL FRANKLIN
AT 631 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LONELM TO 6 MILES SOUTHEAST OF MEG...MOVING EAST
AT 17 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...PARADISE...ALIX...TAFT...OZARK...MEG...DENNING...ALTUS...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...BARNES
AND WIEDERKEHR VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...AND
WILL IMPACT PORTIONS OF INTERSTATE 40 THROUGH CENTRAL FRANKLIN
COUNTY.
LAT...LON 3537 9374 3538 9375 3538 9378 3539 9379
3535 9380 3531 9390 3559 9398 3568 9372
3538 9369
TIME...MOT...LOC 2331Z 253DEG 15KT 3558 9393 3534 9381Special weather statement, Jul 5, 6:40 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT SAT JUL 5 2008
ARZ011-060030-
MADISON AR-
640 PM CDT SAT JUL 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
MADISON
AT 640 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF HUNTSVILLE TO RED STAR...
MOVING SOUTHEAST AT 9 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...GEORGETOWN...RED STAR...WEATHERS...
HUNTSVILLE...AURORA...BOSTON...WITTER AND JAPTON.
DAMAGE WAS REPORTED AROUND 611 PM IN HINDSVILLE WITH THESE STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3577 9353 3598 9391 3616 9380 3597 9348
TIME...MOT...LOC 2340Z 337DEG 8KT 3605 9381 3584 9355Local storm report, Jul 5, 6:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
641 PM CDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG HINDSVILLE 36.14N 93.86W
07/05/2008 MADISON AR LAW ENFORCEMENT
WFO LZK RELAYED REPORT OF TREES BLOWN OVER, PARTIAL ROOF
BLOWN OFF OF RESTAURANT AND HIGHWAY 412 BLOCKED FROM
DEBRIS IN HINDSVILLE.
&&
DMJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:02 PM CDT | Areal Flood Advisory | TSA | Madison | 118 min |
| Jul 5, 7:35 PM CDT | Special Weather Statement | TSA | Sebastian | 40 min |
| Jul 5, 7:45 PM CDT | Flash Flood Warning | TSA | Madison | 5 hr |
| Jul 5, 8:32 PM CDT | Flash Flood Warning | TSA | Benton | 5 hr |
| Jul 5, 8:47 PM CDT | Areal Flood Advisory | TSA | Franklin | 118 min |
| Jul 5, 9:41 PM CDT | Areal Flood Advisory | TSA | Benton, Carroll | 2 hr |
| Jul 5, 9:46 PM CDT | Flash Flood Warning | TSA | Benton, Carroll | 5 hr |
| Jul 6, 1:29 AM CDT | Areal Flood Warning | TSA | Benton, Carroll | 6 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.